Journal of Symbolic Logic

Review: Garrett Birkhoff, Morgan Ward, A Characterization of Boolean Algebras

Saunders MacLane

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 5, Issue 1 (1940), 36.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183386789

JSTOR
links.jstor.org

Citation

MacLane, Saunders. Review: Garrett Birkhoff, Morgan Ward, A Characterization of Boolean Algebras. J. Symbolic Logic 5 (1940), no. 1, 36. https://projecteuclid.org/euclid.jsl/1183386789


Export citation